Close Trigger (container)

Utility Container

Branding

Mobile Menu Trigger (container)

Grade 8 Trip

June 4-June 7 2019

Day 1 - TUESDAY, JUNE 4, 2019 8:00 AM Students arrive at school 8:15 AM 4 coach busses arrive 8:30 AM Depart WHITMAN MIDDLE SCHOOL with brown bag lunch from home to eat on-route.

2:15 PM Arrive at the National September 11 Memorial 3:45 PM Admission to Madame Tussaud’s - Walk to Dinner 5:00 PM Arrive at Dallas Barbeque for dinner (241 W 42nd) – chicken, baby back ribs with fries, cornbread, dessert, coleslaw and soda - Vegetarian Option will be available

6:30 PM Head to Broadway Theatre – 7:00 PM WICKED 9:30 PM Travel to your hotel The Meadowlands Plaza. 40 Wood Ave. - Secaucus, NJ - 201-272-1000 Private Security provided this evening from 10:30 PM – 5:00 AM – 4 guards (booked with hotel)

Day 2 - WEDNESDAY, JUNE 5, 2019 7:30 AM Full breakfast buffet included at hotel 8:30 AM Depart hotel 9:00 AM Meet your 4 local guides at 72ND Street, Central Park West for tour of Central Park and the Central Park Zoo

1:00 PM Pizza Lunch at Sbarro’s, 1606 Broadway (49th and Broadway) – lunch to include 2 slices of pizza, small salad, dessert and fountain drink (Vegetarian & Gluten free options available)

2:30 PM This afternoon visit the Intrepid Museum, One Intrepid Square, Pier 86 at 12th Ave and 46th

4:00 PM Beast Ride – Bus 1 & 2 - The BEAST Speedboat is a thrill ride that zooms down the Hudson at up to 45 mph. Screeching to a halt within 100 feet of the Statue of Liberty for a panoramic view of midtown and lower Manhattan, the BEAST Speedboat ride is the best way to see NYC at maximum speed.

5:00 PM Beast Ride – Bus 3 & 4 6:00 PM Dinner on own at Rockefeller Center. Group will eat downstairs in the food court hall area. 8:00 PM A visit to the Top of the Rock Observatory 10:00 PM Depart for hotel. Private Security provided this evening from 10:00 PM – 5:00 AM – 4 guards (booked with hotel)

Day 3 - THURSDAY, JUNE 6, 2019 7:30 AM Full Breakfast buffet included at hotel 8:15 AM Departure for Philadelphia.

10:30 AM Arrive in Philadelphia

Group 1 - 10:30 AM Check into security for Independence Hall – 50 tickets 11:00 AM 30 minute tour of Independence Hall Visit the Liberty Bell or the US Mint, 151 N Independence Mall, E. Philadelphia - self- guided visit

Group 2 - 10:50 AM Check into security for Independence Hall - 50 tickets 11:20 AM 30 minute tour of Independence Hall Visit the Liberty Bell or the US Mint, 151 N Independence Mall, E. Philadelphia - self- guided visit

Group 3 - 10:30 AM Visit the Liberty Bell or the US Mint, 151 N Independence Mall, E. Philadelphia - self- guided visit 11:10 AM Check into security for Independence Hall 11:40 AM 30 minute tour of Independence Hall

Group 4 10:30 AM Visit the Liberty Bell or the US Mint, 151 N Independence Mall, E. Philadelphia - self- guided visit 11:30 AM Check into security for Independence Hall (please note - only 47 tickets available at this time) 12:00 PM 30 minute tour of Independence Hall

All Groups 12:30 PM Lunch at the Hard Rock, 1113-31 Market Street, Philadelphia (Menu to include choice of Hamburger or Cheeseburger, Barbecue Pulled Pork Sandwich, Honey Mustard Grilled Chicken, Cheesy Mac and Cheese or Classic Caesar Salad with choice of beverage and chocolate chip cookie for dessert.)

1:30 PM View exhibits at Constitution Center 2:00 PM Visit New exhibit Freedom Rising 3:00 PM Board the coaches and drive to the Art Museum to climb the Rocky Steps and have a group photo before departing Philadelphia 4:00 PM Depart for hotel no later than

4:00 PM 6:00 PM Return to the hotel to freshen up before going to our dinner event (if time allows)

6:30 PM Depart for Medieval Times Lyndhurst, NY for dinner and show- Vegetarian/Gluten Free option will be available

7:00 PM Show begins at 7:00 PM – (pre-show at 6:45 PM) 10:00 PM Return to hotel. Private Security provided this evening from 10:00 PM –5:00 AM – 4 guards (booked with hotel)

Day 4 - FRIDAY, JUNE 7, 2019 7:00 AM Full breakfast buffet included at hotel prior to checking out of your hotel. 8:00 AM Depart for the Statue of Liberty and Ellis Island – from New Jersey.

9:00 AM Reservation for Statue Cruise (Note: drop off and pick up both from New Jersey side) Lunch on own - TBD. 12:30 PM Depart for home. 6:00 PM Approximate time of arrival at WHITMAN MIDDLE SCHOOL